# SDR COMA0660237

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 20,314 hours, 22,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 601R386493
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5297 - DURING CLIMBOUT OF MCO THE CABIN FAILED TO PRESSURIZE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE SPRING ROD ASSEMBLY FOR THE CABIN DOOR PRESSURE FLAP SEAL.
